# SDR AALA202206202756

- Difficulty date: June 19, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737
- Aircraft serial: 44477
- Aircraft time: 3,913 hours, 1,558 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR HOLDER IS LOOSE ON RIGHT SIDE. REPLACED FLOOR MOUNTED BRACKETS PER AMM 25-65-02.
